MathSciNet Relay Station
MathSciNet bibliographic data
MR327723 12C15 (14G13 10B99)
Joly, Jean-René Équations et variétés algébriques sur un corps fini. (French) Enseignement Math. (2) 19 (1973), 1–117.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement